# SDR YENA201906290385

- Difficulty date: June 29, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N298JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000249
- Aircraft time: 29,878 hours, 19,449 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1716280A
- Part serial: L7578
- Condition: Failed
- Location: Le Slat
- Part time: 3,637 hours, 2,657 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 832, LGA-BOS. EMERGENCY DECLARED. SLAT FAIL ON APPROACH. COMPLIED WITH QRH PROCEDURES; CHECKED LEFT WING OUTBOARD SLAT SKEW SENSOR WIRING PER WM 27-83-53. CHECKS GOOD. R & R BOTH OUTBOARD SLAT SKEW SENSORS IAW AMM 27-83-01. OP CHECKS GOOD.
